Accutane Cause Hives (Urticaria)?
Post by: nico1021 on February 28, 2011, 02:07:36 PM
Has anyone else developed urticaria while using accutane? In 2006 I was taking it and first noticed symptoms of urticaria such as sensitivity to heat and stress that would cause itchy with no visible signs of urticaria. After a few weeks it became too much so I stopped taking it and they went away. 2 months later I went back on to the accutane to try it again, and this time the urticaria symptoms came back; but they were worse and had visible hives. Doctors like to tell me it had nothing to do with it, but I also developed colitis and IBS. So can anyone else relate on here ?
Title: Re: Accutane and urticaria?
Post by: Lilac on July 10, 2011, 11:00:28 PM
I think i have developed hives. i am on my 5th week of accutane and yesterday I had these terrible red itchy bite like spots before I went to bed. I actually though they were bites but I did have bites before and they usually take some time to go away..but these spots were gone by morning. I searched a bit and it deffinetly looks like I had hives. I am seeing a doctor next week, I wonder what he says. but I also can see that people are saying whenever they complained to their doctors, doctors failed to see the connection between hives and accutane. which is wierd, because there is deffientely a number of people who get these itchy spots while on accutane. I see that this topic is quite old so this is probably not relevant anymore, but perhaps it can be useful for some other people!